MAUDE Adverse Event Report: Bard Peripheral Vascular, Inc. Ultraverse 018; PTA Balloon Dilatation Catheter

Bard Peripheral Vascular, Inc. Ultraverse 018; PTA Balloon Dilatation Catheter
Catalog Number U8150530
Medical Device Problem Codes Inflation Problem (1310); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a percutaneous transluminal angioplasty (pta) procedure using the ultraverse 018 balloon catheter.During the procedure, it was noticed that the balloon catheter allegedly unable to inflate.The procedure was completed using another balloon.There was no reported patient injury.
 
Event or Problem Description
On (b)(6)2026, a 48-year-old male patient underwent a percutaneous transluminal angioplasty (pta) procedure using the ultraverse 018 balloon catheter.During the procedure, the balloon catheter allegedly unable to inflate and the particles came from inside of the balloon.The procedure was completed using another balloon.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: received one ultraverse 018 pta dilatation catheter.Upon visual inspection.No anomalies to the ybody or luers.No unknown particles were noted to the catheter shaft or balloon.On functional testing, prior to testing negative pressure was applied to the balloon with an in-house presto inflation device.With the same in-house presto inflation device, the balloon was inflated.Balloon maintained pressure and no water was noted to be streaming from the balloon.The sample guide-wire lumen was flushed successfully and no unknow particles were noted exiting from the guidewire lumen.No other functional testing performed.Therefore, the investigation for the reported inflation issue is unconfirmed as the balloon was inflated and maintained pressure and also the investigation is unconfirmed for the reported device contamination as no unknow particles were noted exiting from the guidewire lumen.A definitive root cause for the reported inflation issue and device contamination could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, d4 (unique identifier (udi) #), e1, g3, h6 (method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Ultraverse 018
Common Device Name
PTA Balloon Dilatation Catheter
Manufacturer (Section D)
Bard Peripheral Vascular, Inc.
1625 w 3rd st.
tempe 85281
Manufacturer (Section G)
ClearStream Technologies Ltd.
moyne upper
enniscorthy, co. wexford N A
EI   N A
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key24856074
Report Number2020394-2026-00919
Device Sequence Number10476348
Product Code LIT
UDI-Device Identifier00801741065194
UDI-Public(01)00801741065194(11)250825(17)280731(10)CMKV0226
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K121856
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberU8150530
Device Lot NumberCMKV0226
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/13/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer08/06/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexMale
Patient Weight179 LB
Patient RaceWhite